# SDR COMA0560537

- Difficulty date: October 8, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 21,804 hours, 20,717 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 172825
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5847 - GEAR DISAGREE WARNING.  TIGHTENED LOOSE PROXIMITY SWITCH TARGET ON RIGHT MLG UPLOCK.
